# SDR DALA2019032501932

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 47,685 hours, 20,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 SEAT 22 MISSING EMERGENCY LIGHT. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT & HOUSING ASSY. (5250869)
